I have some health concerns. I am 47 years old. I take hypertensive medications. Lately, I experienced abdominal pain accompanied by lower back pain and every morning I have experienced difficulty in urinating that started four days from now. I have no edema. Thank you.
Welcome to icliniq.com.
It seems you are a hypertensive patient as you are taking Losartan but the side effect of Losartan is abdominal pain and diarrhea but in your case situation is different. You have difficulty in urination and if you have lower abdominal pain then my straight diagnosis is renal and ureteric calculi. It means there may be some stones in your excretory pathway.
So, for that, get an ultrasound of abdomen done and drink plenty of water. To prevent infection, take tablet Oflox OZ (Ofloxacin and Ornidazole) 650 mg one tablet three times per day plus tablet Pan 40 (Pantoprazole) one tablet three times per day for seven days but be sure to get an ultrasound of your abdomen done.
For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician
Was this answer helpful?|
Query: Hi doctor, I have a kidney stone in my right kidney and I have abdominal pain. Is there any medicine to clear out the stone or is the operation the only way? Please help me. Read Full »
Query: Hi doctor, I am 40 years old and have suffered from bouts of prostatitis a few times. I have not had an intimate life for many years. Now, I am having an intimate life with one person, who is clean as well as I am. After vigorous sex, I am having frequent urination, especially at night. I was wonder... Read Full »
Query: Hello doctor, I am 29 years old male, 5'7", 235 lbs. I am suffering from SVT, degenerative disc L4 to S1, ulcerative colitis. Have undergone appendectomy (more than 10 years ago), tonsillectomy (more than 10 years ago), cholecystectomy (three years back). Medicines I am taking are Lopressor 50 mg t... Read Full »
Ask your health query to a doctor online?Ask a Family Physician Now